# SDR YENA20150731297

- Difficulty date: July 31, 2015
- Submitted: August 3, 2015
- Operation: Air carrier
- Aircraft: N228JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000030
- Aircraft time: 26,328 hours, 16,249 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, FOUND CORROSION SHEAR TIE AT FRAME 17, STR 27-28R.  REMOVED CORROSION AND FOUND THE SHEAR TIE TO BE OUT OF LIMITS, REMOVED THE SHEAR TIE AND DRILLED A NEW SHEAR TIE.  INSTALLED THE NEW SHEAR TIE IAW SRM 51-41-01, 51-41-02, AND 51-23-06.
